MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT261416
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Numbness (2415)
Date of Event 01/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, the patient was treated for an iliac aneurysm.The physician implanted a gore® excluder® aaa endoprosthesis featuring c3® delivery system, a gore® excluder® aaa endoprosthesis, a gore® excluder® iliac branch endoprosthesis, and a gore® viabahn® endoprosthesis with heparin bioactive surface.The patient tolerated the procedure.On the one month follow up visit, it was reported limb compression occurred in the gate area of the main body, causing left leg claudication.The physician plans to reintervene on (b)(6) with kissing vbx stents at the level of the main body flow divider.Received information from fsa.Reintervention was performed on (b)(6) 2022.Physician gained bilateral access and placed bilateral kissing 11 mm vbx stents in the compressed area of the limb.Ivus confirmed patency.Physician reports palpable pulses on the left foot which were previously absent.
 
Additional Manufacturer Narrative
H6: investigation findings: code 3233 updated to code 213.H6: investigation conclusions: code 11 updated to code 4315.H6: type of investigation code 4118 updated to code 3331 with completion of phr review.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
greg rawlings
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13484689
Report Number3007284313-2022-01766
Device Sequence Number14793374
Product Code MIH
UDI-Device Identifier00733132622467
UDI-Public00733132622467
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2024
Device Model NumberRLT261416
Device Catalogue NumberRLT261416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2022
Supplement Date Received by Manufacturer05/23/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale